Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had bug bites. Cleaned with hyrdocortizone. Why did they leave rashes?

My daughter is just over the age of two and a couple weeks ago she had two bug bites on her leg... I cleaned them and put hyrdocortizone and bandaids so she would stop messing with them. The bites themselves are gone but she has red rash like bumps all on that one leg. Over the past few days they have spread onto her belly but are mainly on her leg. They have been there for about 2 weeks and she seems to itch at it and tells me that it hurts. What could this be that took so long to spread and is not healing at all?
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think u are suffering from acute urticaria due to bugbite infirst see for any parts of the bug are present over the bitten areas ,.then treat the condition with atarax 25 mg at night,elina tablet in the morning and application of calamine lotion can cure the condition.if no response start oral steriods in a tapering dose until response is seen
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor